# SDR UIEA2015011200005

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 86,613 hours, 23,335 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK DUE TO LT THRUST LEVER BINDING.  FOUND LT FEEDBACK CABLE ON NR 1 ENG UNSECURED REF MDDR LT REV INOPERATIVE.  SECURED CABLE, ENG RUNS IAW AMM 71-00-00.  OPERATIONS CHECKED NORMAL, THRUST LEVER TRAVEL VERIFIED, OK FOR SERVICE.
